$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Gaviscon Liquid Double Strength 500mL
  Product ID: 39326

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Gaviscon Liquid Double Strength 500mL

Gaviscon Liquid Double Strength 500mL

Product ID: 39326
$8.99
SAVE $4.48
Don't Pay RRP: $13.47
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Gaviscon Double Strength Aniseed Liquid is fast, soothing and long lasting. Effective relief from heartburn & acid indigestion.

Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. 

Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be. 

Other Information: 

- Suitable for use whilst pregnant or breastfeeding. 

Suitable For: Suitable for use whilst pregnant or breastfeeding.

Relieves: Heartburn & Indigestion

Size: 500mL

Warnings

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.

PRECAUTIONS

Do not drink directly from the bottle. Check that the cap seal is unbroken before first taking this product.

IMPORTANT INFORMATION

You can take Gaviscon Double Strength if you are pregnant or breastfeeding.

Ingredients

Contains: Each 10mL oral liquid dose contains: Sodium Alginate BP 1000mg, Potassium Bicarbonate Ph. Eur 200mg, Calcium Carbonate Ph. Eur 200mg. Contains Sodium, Hydroxybenzoates and Saccharin.

Directions

Shake well before use.

SAFETY DIRECTIONS

If you forget a dose it is not necessary to double the dose next time, just carry on taking as before. Contains sodium. The maximum total daily intake (40mL) for adults contains 424mg of sodium (take into account if on a low sodium diet). Also contains hydroxybenzoates and saccharin.

Adult Dosage: Adults and children over 12 years: 5-10mL (one to two 5mL spoonful's) after meals and half an hour before bedtime, or as directed. Do not lie down immediately after taking Gaviscon.

STORAGE INSTRUCTIONS

Do not refrigerate. Do not use after the expiry date shown. Discard product 3-6 months after opening.

Storage Temperature: Store below 30°C.

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
Customers Who Bought This Product Also Bought...